# SDR SWIA2021082060549

- Difficulty date: June 3, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N724EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10138
- Aircraft time: 34,704 hours, 25,141 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 310-349 S20r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT STGR 20R SHOWING CORROSION.     (C-CHECK RO 8/19/2021)    REMOVED AND REPLACED CORRODED INTERCOSTAL/SILL AT STR20R BETWEEN FS310-FS349 IAW CRJ700 SRM 51-40-11, 51-42-06, 51-21-11, 51-25-16. NO FURTHER ACTION REQUIRED AT THIS TIME.
